# SDR IPXA2025110183463

- Difficulty date: October 27, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 28,301 hours, 17,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53278473
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON Z ANGLE FR 80/82 Y2127.5.    INSTALLED "Z" ANGLE AT Z ANGLE FR 80/82 Y2127.5 IAW A300-600 SRM 51-40-21.
